# SDR FDEA201804301146

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 15,088 hours, 8,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Part serial: 000
- Condition: Damaged
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK -Y1959 DAMAGED BETWEEN FRAMES 63 AND 64.  REMOVED DAMAGED SECTION FROM THE SEAT TRACK IAW SRM  51-40-21.   FABRICATED A REPAIR IAW SRM 53-10-16, PG 207, FIG 202. INSTALLED THE REPAIR IAW SRM 51-40-21. MAJOR REPAIR.
